Pacific Journal of Mathematics

Preservation of local properties and chain conditions in commutative group rings.

David C. Lantz

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 193-199.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867578

Mathematical Reviews number (MathSciNet)
MR0407071

Zentralblatt MATH identifier
0323.13013

Subjects
Primary: 16A26
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Lantz, David C. Preservation of local properties and chain conditions in commutative group rings. Pacific J. Math. 63 (1976), no. 1, 193--199. https://projecteuclid.org/euclid.pjm/1102867578


Export citation

References

  • [1] J. W. Brewer, D. L. Costa and E. L. Lady, Prime ideals and localizationin commutative group rings, J. Algebra, 34 (1975), 300-308.
  • [2] J. W. Brewer, P. R. Montgomery, E. A, Rutter and W. J. Heinzer, Krulldimension in polynomial rings, Conference on Commutative Algebra, Lawrence, Kansas, 1972. Lecture Notes in Mathematics #311, New York: Springer-Verlag, 1972.
  • [3] J. Herzog and E. Kunz, Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Mathematics #238, New York: Springer-Verlag, 1971.
  • [4] I. Kaplansky, Commutative Rings, Boston: Allyn and Bacon, 1970.
  • [5] M. Nagata, Local Rings, New York: Interscience, 1962.
  • [6] L. Ratliffe, On quasi-unmixedlocal domains, the altitude formula, and the chain condition for prime ideals (I), Amer. J. Math., 91 (1969), 508-528. 71On quasi-unmixedlocal domains, the altitude formula,and the chain condition for prime ideals (II), Amer. J. Math., 92 (1970) 99-144.
  • [8] M. Raynaud, Anneaux Locaux Henseliens, Lecture Notes in Mathematics #169, New York: Springer-Verlag, 1970.